# SDR WRNA200700048

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 47,809 hours, 23,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3128
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, EMERGENCY LIGHTS FOR L1 AND R1 DOOR DID NOT COME WHEN TESTED.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACKS IAW 33-51-14 PG 301, OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
